# SDR ASOA2015051312803

- Difficulty date: April 16, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,323 hours, 18,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON RT SIDE AT STR 9R BETWEEN BS 1144 - 1162 IS CRACKED IN HALF.  R & R CLIP IAW SRM 51-42-06-001-001-A01.
